Show simple item record

dc.contributor.authorChyan, Chuan Jen ( )
dc.contributor.authorDavis, John M. ( )
dc.contributor.authorHenderson, Johnny ( Orcid Icon 0000-0001-7288-5168 )
dc.contributor.authorYin, William K. C. ( )
dc.identifier.citationChyan, C. J., Davis, J. M., Henderson, J., & Yin, W. K. C. (1998). Eigenvalue comparisons for differential equations on a measure chain. Electronic Journal of Differential Equations, 1998(35), pp. 1-7.en_US

The theory of u0-positive operators with respect to a cone in a Banach space is applied to eigenvalue problems associated with the second order Δ-differential equation (often referred to as a differential equation on a measure chain) given by

yΔΔ(t) + λp(t)y(σ(t)) = 0,   t ∈ [0,1]

satisfying the boundary conditions y(0) = 0 = y(σ2(1)). The existence of a smallest positive eigenvalue is proven and then a theorem is established comparing the smallest positive eigenvalues for two problems of this type.

dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMeasure chainen_US
dc.subjectEigenvalue problemen_US
dc.titleEigenvalue Comparisons for Differential Equations on a Measure Chainen_US
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.



This item appears in the following Collection(s)

Show simple item record